Fuzzy Mapping and their Fixed Point Theorems in Complete Metric Spaces

Authors(2) :-Dr. R. Krishnakumar, K. Dinesh

In this paper we establish some fixed point theorems of fuzzy mapping in complete metric spaces using new fuzzy contraction mappings.

Authors and Affiliations

Dr. R. Krishnakumar
PG and Research, Department of Mathematics,UrumuDhanalakshmi College, Kattur,Tiruchirappalli, Tamilnadu, India
K. Dinesh
Ph.D, Research Scholar, PG & Research Department of Mathematics, UrumuDhanalakshmi College, Tiruchirappalli, Tamil Nadu, India

Fuzzy Mappings, Fixed Point, Membership Function, Metric Linear Space

  1. R. K. Bose, R. N. Mukherjee, Common fixed points of some multi-valued mappings, Tamkang J. Math., 8, No. 2 (1977), 245-249.
  2. S. Heilpern, Fuzzy mappings and fixed point theorems, J. Math.Anal. Appl., 83 566-569(1981).
  3. G.Artico and R.Moresco,"On fuzzy metrizability" J.Math.Anal.Appl. vol.107, pp.144-147,(1985).
  4. M.C. Joshi, R.K. Bose, Some Topics in Nonlinear, Functional Analysis, John Wiley/ Wiley Eastern Ltd.(1985).
  5. R.K. Bose, D. Sahani, “Fuzzy mappings and fixed point theorems, Fuzzy Sets and systems", vol.21 53- 58.(1987).
  6. M.Frigon, A. Granas, Resultats du type de LeraySchauderpour des contractions multi-valued, Topology.Meth.NonlinearAnal. Vol. 4 197 208 (1994).
  7. M. Frigon, “On continuation methods for contractive and non-expansive mappings, Recent advances in metric fixed point theory, Sevilla1995 , Universidad deSevilla, Sevilla, pp.19-30.1996.
  8. Shi Chuan, Common fuzzy hybrid fixed point theorems for a sequence of fuzzy mappings, International J. Math. Math Sciences, 20, No. 3 451-456(1997).
  9. L. Ciric, M. Abbas, B. Damjanovic, R. Saadati, Common fuzzy fixed point theorems in ordered metric spaces, Mathematical and Computer Modeling ,vol.53, 1737-1741,(2011).
  10. Dr. R.Krishnakumar, K. Dinesh, Existence Of Fixed Points Of Fuzzy Functions In Complete Metric Spaces, Proceedings of the International Conference on Applied Mathematical Models ,January 3-5 , 2014 PSG College of Technology, Coimbatore, India
  11. Dr.R.Krishnakumar, K. Dinesh, Fixed Point of Cyclic Contraction Functions in Banach Spaces, International Journal Of Innovative Research In Science, Engineering And Technology, Vol. 5, Issue 7, July 2016, Pg-13316-13319
  12. Dr.R.Krishnakumar, K. Dinesh, Fixed Point Theorems of Fuzzy Function in Complete Metric Spaces, International Journal Of Innovative Research In Science, Engineering And Technology, Vol. 6, Issue 7, July 2017, Pg-13557-13562

Publication Details

Published in : Volume 3 | Issue 8 | November-December 2017
Date of Publication : 2017-12-31
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 241-249
Manuscript Number : IJSRSET173863
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

Dr. R. Krishnakumar, K. Dinesh, " Fuzzy Mapping and their Fixed Point Theorems in Complete Metric Spaces, International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 3, Issue 8, pp.241-249, November-December.2017
URL : http://ijsrset.com/IJSRSET173863

Follow Us

Contact Us